# SDR ASOA2015031212361

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FS 565.00, STR 23L TIE DOWN BRACKET CORRODED.  BLENDED CORROSION IAW  SRM 51-21-06-001-001-A01.  RECEIVED AND COMPLIED WITH REPAIR FOR FWD CARGO TIE DOWN BRACKET AT AT FS 565.00, STR 23L IAW EA 25-2015-047.  RECEIVED ECTC EA 25-2015-047 AND VERIFIED ALL STEPS ACCOMPLISHED.
